Translator Disclaimer
1999 Global solutions of a semilinear parabolic equation
Marek Fila, Peter Poláčik
Adv. Differential Equations 4(2): 163-196 (1999).

Abstract

Radial solutions of the Gelfand equation on an $N$--dimensional ball are studied for $3\le N\le 9$. It is shown that global classical solutions are uniformly bounded while unbounded global $L^1$--solutions are constructed for some parameter range.

Citation

Download Citation

Marek Fila. Peter Poláčik. "Global solutions of a semilinear parabolic equation." Adv. Differential Equations 4 (2) 163 - 196, 1999.

Information

Published: 1999
First available in Project Euclid: 18 April 2013

zbMATH: 0953.35065
MathSciNet: MR1674359

Subjects:
Primary: 35K60
Secondary: 35B40

Rights: Copyright © 1999 Khayyam Publishing, Inc.

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.4 • No. 2 • 1999
Back to Top